# SDR FDEA200903120903

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 55,243 hours, 9,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AT STA 1701 LONGERON 12 LEFT, FRAME FOUND DEFORMED.  REPAIRED AS PER SRM 53-30-00 FIGURE 1, VOLUME I REVISION 40. REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00 FIGURE 1, VOLUME I REVISION 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 107.
